Vol. 93, No. 2, 1981

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On the solvability of boundary and initial-boundary value problems for the Navier-Stokes system in domains with noncompact boundaries

Vsevolod Alekseevich Solonnikov

Vol. 93 (1981), No. 2, 443–458
Abstract

In the present paper the solvability of boundary value problems for the Stokes and Navier-Stokes equations is proved for noncompact domains with several “exits” to infinity. In these problems the velocity satisfies usual boundary conditions and has a bounded Dirichlet integral and the pressure has prescribed limiting values at infinity in some “exits”.

Mathematical Subject Classification 2000
Primary: 35Q10, 35Q10
Secondary: 76D05
Milestones
Received: 15 February 1979
Published: 1 April 1981
Authors
Vsevolod Alekseevich Solonnikov